# SDR 07FDEA02426

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53773558
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OLD TOP CAP BEAM REPAIR NOT CONFORM TO SRM, AFT CARGO COMPARTMENT, C57 LT TOP CAP BEAM REPAIR RENEWED IAW SRM 53-10-15 FIG 208.
